I was prescribed zoloft but never really take it. I only take it when I feel the need to, and I havent taken it in probably 5 months or so. Yesterday I took a pill and a half of it and it was a terrible day, i felt dizzy nautious and i didnt sleep the entire night. My question is, why has this happened? It never happened before
...antidepressants don't work on a 'take as needed' basis. That isn't at all how they work.
>>16806383 is probably right, you haven't taken them for five months for god's sake. A few years ago, when I was on the max doses of Wellbutrin and Effexor (and 75mg Pamelor), I discontinued meds for exactly a week because I didn't have insurance, and I had a grand mal seizure.
Don't fuck around with neuropharmacology, that shit can kill you. There's a reason doctors give exact instructions.
Do not take antidepressants like that; they are prescribed to be taken regularly for a reason: they have to build up in your body and your body has to build tolerance to them over time. Always follow the directions on medication! Did you honestly think you know more about medicine than your doctor?
Antidepressants need to be worked up to because of the side effects. You're supposed to start with half a tab and you took three times that much. It takes weeks until you're able to tolerate that amount. As well they don't work immediately and can take 2-4 weeks before they become effective.
But I could do this before with no problem. But probably closer together, how long does it generally stay in your system? I am taking it because it is suppose to help delay ejaculation, so that is why i take it. I was told i can take it before sex and it works, it has worked for me a bit as I was a literal one pump chump, on it i can last a few minutes atleast, trying to figure out the best amount to take to reach the desired effect
You do realize that antidepressants are only going to work if you take them consistently, right?
I mean they'll still work to delay ejaculation but I feel like there are less risky ways to do that than abuse of prescription drugs.
SSRIs generally work, you just have to take them as directed by your doctor -- which you haven't.
See a doctor, get a new script, and follow your doctor's directions. Taking medical advice from 4chan could literally kill you.
It actually really improved my brother and my sister's depression. It kept my sister in school and my brother working, which is where they both prefer to be at the moment.
Sometimes, if an antidepressant makes you numb-feeling, you just need a dosage adjustment, but it's really up to you and your doctor.
Don't just give up on treatment because the first thing you try doesn't work. The brain is complicated, and this shit ain't magic.
Go see your Dr right away. Some meds have fucked up side affects and can cause some serious shit. Im finding all this out my self been dignosed with ptsd and major depression.. Go to your dr and call them now.. No joke no bs some seriously bad shit can happen call them now!
You can't just take that kind of medication on an as-needed basis. There are medications being developed for stuff like that but zoloft is NOT one of them.
You have to take them as directed or else it will not work as it's supposed to. If you hadn't taken it for months then you body was not used to the dosage and it hit you like a sledgehammer.
Take your medicine -as prescribed-, it is dangerous as fuck to do it otherwise. Some medications cause massive problems if you start or stop them suddenly.
If you take Zoloft as prescribed and it makes you unable to feel anything, talk to your doctor about getting a different medication. I know someone who had that issue with Zoloft, and switching medication helped a massive amount.
Everyone's body is different, and medications don't work for everyone. If somethign isn't working right, tell your psychiatrist, change it, and find what works for you.
And take the medicine how you're supposed to take it. I cannot emphasize enough how dangerous it is to fiddle with dosage. I know people who have died because they thought it was okay to up the dosage because they felt like it. Follow the directions to a T, you can't expect medicine to work the way it's supposed to when you don't use it how it's supposed to be used.
Okay OP, for one, if you are prescribed a medication - esp one for mental health... TAKE IT AS DIRECTED!! The reason why you had a negative effect is most likely because it has to build back up in your body. THAT, or, you need something else given to you that will work and improve your life.
I know when I miss a dose, I have terrible days as well - though not the same as your symptoms, but my family definitely sees a difference in my personality.
Don't be stupid OP.
> coming from someone who is on psych meds.
Oh my god if this is a matter of ejaculation then wear a condom or a cocksleeve or something. Do not fuck around with pharmaceutical drugs when you don't need them for what they're designed for. This stuff is designed to change how your brain and body function. Using them for fucking sex is idiotic. Use a physical barrier instead, it's much less likely to hurt you.
Condom or cocksleeve, don't be an idiot.
I have tried literally everything. If I took a smaller dose would it be okay? I know it fucks you up but maybe a small dose every once in a while right? I mean it is nothing permanent correct?
People die from fucking up dosages. That sounds pretty permanent to me.
I'm not a psychiatrist so I don't know if it has any lasting effects. Talk to your doctor about it, say that you accidentally took the dosage you did when you should have been taking 50, and see what they say.
Sicne everyoen on the board is agreeing that the giant dosage was the problem, it likely is. That's a question most people can answer. But stuff like the effects of specific medications and what they can do to your body is not a question laypeople can answer. You need to talk to someone you know for certain is a doctor. People on 4chan can claim it but you don't know, and you need to be certain. There is a reason that pharmacology requires so much schooling. It's a very complicated subject that has a lot of serious implications if mistakes are made. Only trust a doctor on this.